One-dimensional adhesion model for large scale structures

Joseph, Kayyunnapara Thomas (2010) One-dimensional adhesion model for large scale structures The Electronic Journal of Differential Equations, 2010 (70). pp. 1-15. ISSN 1550-6150

PDF - Publisher Version

Official URL:


We discuss initial value problems and initial boundary value problems for some systems of partial differential equations appearing in the modelling for the large scale structure formation in the universe. We restrict the initial data to be bounded measurable and locally bounded variation function and use Volpert product to justify the product which appear in the equation. For more general initial data in the class of generalized functions of Colombeau, we construct the solution in the sense of association.

Item Type:Article
Source:Copyright of this article belongs to The European Mathematical Information Service.
Keywords:Adhesion Approximation; Large Scale Structure
ID Code:83205
Deposited On:16 Feb 2012 12:15
Last Modified:19 May 2016 00:08

Repository Staff Only: item control page